# SDR SWAA2021101116857

- Difficulty date: September 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232SF
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR PANEL 232SF.  EVALUATED & FOUND IN LIMITS IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 1 A.   REMOVED DAMAGED SKIN & INSERTS IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 B - D.  FILLED AREA WITH POTTING COMPOUND IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 G.  INSTALLED REPAIR IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 K & L. CURED REPAIR & DRILLED IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 M, N & SRM 53-00-50-2R-0, REPAIR GENERAL, PARA 5 R & S.  INSTALLED & CURED INSERTS IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 3 N & SRM 53-00-50-2R-0, REPAIR GENERAL, PARA 5 S. REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R-1, REPAIR 1.
